# SDR HALA2018022600050

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 19,188 hours, 2,946 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL TANK TRANSFER FAULT DURING DESCENT, PASSING 16,000 FT.  PERFORMED SYSTEM TEST OF FCMC 1 & FCMC 2 IAW AMM 28-51-00-740-801-A.  NO FAULTS NOTED. OK FOR SERVICE.
